A new family of facet defining inequalities for the maximum edge-weighted clique problem

Djeumou Fomeni, Franklin (2017) A new family of facet defining inequalities for the maximum edge-weighted clique problem. Optimization Letters, 11 (1). pp. 47-54. ISSN 1862-4472

[img]
Preview
PDF (Facet_Inequalities)
Facet_Inequalities.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (325kB)

Abstract

This paper considers a family of cutting planes, recently developed for mixed 0–1 polynomial programs and shows that they define facets for the maximum edge-weighted clique problem. There exists a polynomial time exact separation algorithm for these inequalities. The result of this paper may contribute to the development of more efficient algorithms for the maximum edge-weighted clique problem that use cutting planes.

Item Type:
Journal Article
Journal or Publication Title:
Optimization Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2606
Subjects:
ID Code:
82137
Deposited By:
Deposited On:
11 Oct 2016 15:54
Refereed?:
Yes
Published?:
Published
Last Modified:
09 Aug 2020 04:40